Babies Become Frequent Bowel Movements After Starting MPASI?
Tonight doctor … Look … my son aged 6+ has been satisfied .. why after mpAsi … my son’s cup so often very well … then there are also orange patches on his diaper … what is a sign of dehydration ?? because of these two days the duration of the pulse is intermittent … Thank you …
What MP ASI menus have you provided? Do you also give formula milk? The presence of orange spots on a baby's diaper can be caused by the influence of the food provided, generally it will be normal by itself after consumption of these foods is reduced. Foods that can make a little orange stool are those that contain high beta katroten such as carrots, sweet potatoes, mangoes, pumpkins, and apricots. If your child is also given food that contains orange coloring can also affect their feces. In addition to food, giving medicines (for example rifampicin) or indigestion can sometimes change the color of the stool.
Noteworthy is whether the stool is red / black, there are blood spots, or pale. If there are blood spots, black or red stool, or even pale, then the child needs to be examined by a doctor so that the cause can be ascertained and can be given treatment.
Signs of dehydration in children include crying when there are no tears, rarely urinating, fussing, drinking more / often thirsty, but over time will become lazy to drink, limp, sleepy, dry mouth, sunken fontanel, sunken eyes, cold and dry skin.
For now, you don't need to worry, but you need to be vigilant, try to increase breastfeeding, pay more attention to the diaper, and pay attention to the MP ASI if necessary, try changing the MP ASI menu. If your baby looks in pain or has signs of dehydration as above, I suggest that you take your baby to the doctor directly so that further tests can be done to ascertain the cause and so that your baby can be treated immediately.
Hope it helps you,